Alert archive / Mississippi / Special Weather Statements in 2013
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Mar 31, 2013, 7:13 AM CDT for Holmes County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2013, 7:13 AM CDT (12:13 UTC)
- Expired
- Mar 31, 2013, 7:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
443 WWUS84 KJAN 311213 SPSJAN MSZ027-028-032-036-037-311245- ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS- 713 AM CDT SUN MAR 31 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 713 AM CDT SUN MAR 31 2013 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED FROM 3 MILES NORTH OF VAIDEN TO 3 MILES EAST OF THORNTON AT 714 AM CDT...MOVING SOUTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...HOLMES... SOUTHERN MONTGOMERY AND NORTHWESTERN ATTALA COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3332 8931 3290 9000 3306 9043 3346 8970 TIME...MOT...LOC 1214Z 294DEG 31KT 3336 8970 3307 9023 $$ MRM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:15 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 31, 4:15 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 AM CDT SUN MAR 31 2013 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...IT WILL BE A RATHER WET EASTER SUNDAY FOR THE ARKLAMISS. SURFACE ANALYSIS HAD A STALLED FRONT WELL NORTH OF OUR CWA ACROSS NORTHERN ARKANSAS AND CENTRAL TENNESSEE BUT NORTHWEST FLOW ALOFT AND A SUBTLE DISTURBANCE WAS GENERATING SHOWERS AND THUNDERSTORMS ALREADY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWED ANOTHER SHORTWAVE MOVING INTO CENTRAL ARKANSAS AND A MORE POTENT SHORTWAVE UPSTREAM OVER THE CENTRAL PLAINS THAT WILL SWING ACROSS THE REGION LATER TODAY. THESE DISTURBANCES INCLUDING THE RIGHT REAR QUAD OF AN 80KT JET STREAK WILL COMBINE WITH DAYTIME HEATING AND AN INCREASE IN DEEP MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THIS AFTERNOON AND EVENING. THE 00Z JAN SOUNDING SHOWED A PW OF 1.09IN AND SURFACE DEW POINTS WERE RUNNING IN THE MID 50S. BY AFTERNOON PWS ARE PROGGED TO BE NEAR 1.3IN WITH MID 60 DEW POINTS NORTH TO THE INTERSTATE 20 CORRIDOR. MODELS STILL SHOW DEEP LATER SHEAR BELOW 25KTS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR AREA TODAY BUT GREATER SHEAR...MLCAPES NEAR 1000J/KG...MID LEVEL LAPSE RATES OF 6.5-7.0C ARE EXPECTED IN OUR SOUTHWEST BY AFTERNOON SHIFTING EAST BY EVENING. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS THE SOUTHERN HALF OF OUR AREA. STRONG STORMS WITH SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE TODAY OVER OUR NORTHERN HALF. THE MORNING RAIN AND CLOUD COVER WILL DELAY WARMING IN OUR NORTH AND SITES MAY NOT REACH THE LOWER 70S BUT BREAKS IN THE CLOUD COVER AND A LATER START TO CONVECTION WILL ALLOW MANY LOCATIONS ACROSS THE SOUTH TO REACH THE UPPER 70S. THERE WON'T BE MUCH OF A WIND SHIFT WITH THE FRONT TONIGHT WHICH IS EXPECTED TO STALL ACROSS THE CENTRAL PORTIONS OF THE AREA. THE LOSS OF DAYTIME HEATING AND DRIER AIR FROM THE NORTH WILL LIMIT CONVECTION ACROSS THE NORTH TONIGHT DESPITE ANOTHER SUBTLE DISTURBANCE BUT THE PROXIMITY OF THE BOUNDARY WILL MAINTAIN LOW CHANCES OF RAIN ACROSS THE CENTRAL AND SOUTH TONIGHT. FOR MONDAY HAVE LEANED TOWARD THE GFS WHICH IS DRIER FOR THE NORTHERN HALF OF OUR CWA. YET ANOTHER NORTHERN STREAM SHORTWAVE WILL SWING ACROSS THE REGION AND SEND A STRONGER COLD FRONT THROUGH OUR AREA. THIS COLD FRONT IS NOT SLATED TO ARRIVE UNTIL NEAR MIDNIGHT IN THE NORTH AND CLEAR OUR SOUTHERN ZONES BY SUNRISE TUESDAY MORNING. THIS WILL ALLOW FOR A WARMER THAN NORMAL DAY MONDAY AS MOST SITES TOP OUT IN THE MID TO UPPER 70S. WL CARRY LOW POP CENTRAL AND SOUTH DUE TO THE STALLED BOUNDARY ACROSS THE AREA. /22/ .LONG TERM...TUESDAY THROUGH NEXT SATURDAY...EXPECT GENERALLY COOLER THAN NORMAL HIGH TEMPERATURES THROUGH THE REST OF THE WORK WEEK BEFORE BECOMING NORMAL AND ABOVE FOR NEXT WEEKEND...WHILE LOWS WILL BE GENERALLY AROUND NORMAL. CURRENT SATELLITE SHOWS THE PACIFIC MOISTURE EXPRESS AFFECTING THE REGION...WHICH WILL BE THE CASE FOR MOST OF THE REST OF THE WORK WEEK BEFORE DRYING OUT FOR FRIDAY INTO THIS WEEKEND. STARTING TUESDAY PACIFIC MOISTURE WILL BE CONTINUING OUR CHANCES OF RAIN AS AS SERIES OF WEAK DISTURBANCES CROSSES THE REGION AHEAD OF AN APPROACHING SOUTHERN STREAM SHORT WAVE AND ASSOCIATED CLOSED LOW OVER THE SOUTHWEST CONUS. THERE WILL BE ENOUGH ELEVATED AND SOME SURFACE INSTABILITY FOR PERIODS OF ISOLATED THUNDERSTORMS WITH THE SHOWERS DURING MOST OF THE WORK WEEK. AS WE GO INTO THURSDAY THE SHORT WAVE WILL HAVE OPENED UP AND WILL MAKE ITS WAY INTO THE REGION WITH A SURFACE WAVE REFLECTION TO THE SOUTH. THE GFS...FORMER NOGAPS(NAVGEM) AND ENSEMBLES WERE IN GENERAL AGREEMENT WITH THE FASTER MOVEMENT OF THE SHORTWAVE...WHILE THE CANADIAN AND EURO WAS A LITTLE SLOWER. OPTED TO GO WITH THE FASTER SOLUTION. THE SHORTWAVE WILL EXIT THE REGION ON FRIDAY AS THE LAST OF THE RAIN EXITS LATE THURSDAY NIGHT. DRY WEATHER WILL COME BACK TO THE REGION AS UPPER RIDGING BUILDS ACROSS THE REGION FROM THE PLAINS. THIS WILL PROVIDE A WARMING TREND WITH HIGHS IN THE 70S FOR THIS WEEKEND. LOWS DURING THE WEEK WILL BE IN THE 40S AND 50S. FOR POPS AND TEMPS WENT WITH A BLEND OF ENSEMBLES...HPC GUIDANCE...MEX AND GMOS GUIDANCE./17/ && .AVIATION...RADARS SHOWED SCATTERED TSTMS ALONG HWY 82 WITH ADDITIONAL STORMS TO THE NW THAT WILL MOVE ACROSS THE HWY 82 CORRIDOR LATER THIS MORNING. VFR CONDITIONS WERE BEING OBSERVED AT 09Z ELSEWHERE. AREAS OF IFR/MVFR CIGS AND VSBYS ARE STILL EXPECTED TO DEVELOP CNTRL AND SOUTH BY 11Z. THE FOG WILL CLEAR MOST LOCATIONS BY 13Z BUT MVFR CIGS WILL CONTINUE AT MANY LOCATIONS INTO THE AFTERNOON. TSTM COVERAGE WILL INCREASE SOUTHWARD THIS MORNING AND CONTINUE THROUGH THE DAY. A FEW SEVERE STORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING ESPECIALLY ACROSS THE SOUTH. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 54 77 52 / 83 64 12 5 MERIDIAN 74 55 77 46 / 82 75 9 5 VICKSBURG 73 54 77 53 / 83 52 13 5 HATTIESBURG 78 60 79 54 / 71 66 21 8 NATCHEZ 75 55 77 54 / 74 58 20 5 GREENVILLE 71 53 76 48 / 90 28 5 5 GREENWOOD 71 50 77 47 / 90 33 5 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/22
Hazardous weather outlook, Mar 31, 4:51 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 451 AM CDT SUN MAR 31 2013 LAZ015-016-023>026-MSZ043-047>066-072>074-011000- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 451 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA DURING THE HEAT OF THE DAY AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-011000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 451 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... EAST CENTRAL LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG STORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND BRIEF GUSTY WINDS TO 45 MPH ARE POSSIBLE THIS MORNING AND AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BE STRONG AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Mar 31, 6:11 AM CDT, 1 hour 2 minutes before
ARZ074-LAZ007-311140-
ASHLEY AR-MOREHOUSE LA-
611 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
611 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORM AFFECTING ASHLEY COUNTY AND MOREHOUSE
PARISH...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 11 MILES SOUTHWEST OF WEST CROSSETT AT 611 AM CDT...MOVING
EAST AT 30 MPH.
PEOPLE IN SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE
PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3313 9212 3316 9211 3316 9175 3283 9182
3292 9208 3297 9209 3301 9208 3303 9212
3306 9212 3308 9214 3311 9214
TIME...MOT...LOC 1111Z 282DEG 28KT 3305 9216
MRMLocal storm report, Mar 31, 6:21 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND DMG CARROLLTON 33.50N 89.92W
03/31/2013 CARROLL MS EMERGENCY MNGR
POWER OUTAGES WAS REPORTED AROUND CARROLLTON. CARROLL EOC
WAS ON GENERATOR POWER.
&&
17Local storm report, Mar 31, 6:24 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM TSTM WND DMG ROSEDALE 33.85N 91.03W
03/31/2013 BOLIVAR MS UTILITY COMPANY
POWER OUTAGE WAS REPORTED FOR TWO HOUSES.
&&
17Local storm report, Mar 31, 6:27 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
627 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 5 NW GREENWOOD 33.57N 90.25W
03/31/2013 LEFLORE MS UTILITY COMPANY
POWER OUTAGE AFFECTED 110 HOUSES NORTHWEST OF GREENWOOD.
&&
17Special weather statement, Mar 31, 6:46 AM CDT, 27 minutes before
MSZ027>029-036-311215-
WEBSTER MS-MONTGOMERY MS-HOLMES MS-CARROLL MS-
646 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 AM CDT SUN MAR 31 2013
...STRONG STORMS AFFECTING WEBSTER...MONTGOMERY...HOLMES AND CARROLL
COUNTIES...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL WAS LOCATED FROM WINONA TO 17 MILES SOUTHWEST OF SEVEN
PINES AT 645 AM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CENTRAL CARROLL...NORTHWESTERN HOLMES...CENTRAL MONTGOMERY
AND SOUTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3353 8941 3320 9017 3323 9033 3330 9033
3332 9032 3331 9030 3332 9029 3334 9028
3336 9029 3337 9028 3333 9018 3341 9017
3357 8976
TIME...MOT...LOC 1145Z 276DEG 27KT 3352 8974 3327 9036
MRMSpecial weather statement, Mar 31, 7:13 AM CDT, 0 minutes before
MSZ027-028-032-036-037-311245- ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS- 713 AM CDT SUN MAR 31 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 713 AM CDT SUN MAR 31 2013 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED FROM 3 MILES NORTH OF VAIDEN TO 3 MILES EAST OF THORNTON AT 714 AM CDT...MOVING SOUTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...HOLMES... SOUTHERN MONTGOMERY AND NORTHWESTERN ATTALA COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3332 8931 3290 9000 3306 9043 3346 8970 TIME...MOT...LOC 1214Z 294DEG 31KT 3336 8970 3307 9023 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:50 AM CDT | Special Weather Statement | JAN | Sunflower | 25 min |
| Mar 31, 4:15 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 30 min |
| Mar 31, 4:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 31, 4:49 AM CDT | Special Weather Statement | JAN | Carroll | 31 min |
| Mar 31, 5:28 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Mar 31, 5:31 AM CDT | Special Weather Statement | JAN | Attala | 29 min |
| Mar 31, 5:54 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 31 min |
| Mar 31, 5:59 AM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Mar 31, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 40 min |
| Mar 31, 6:46 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 29 min |
| Mar 31, 7:42 AM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Mar 31, 8:10 AM CDT | Special Weather Statement | JAN | Leake, Winston | 60 min |
| Mar 31, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 58 min |
| Mar 31, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 75 min |
| Mar 31, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 47 min |
| Mar 31, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 1 more | 46 min |
| Mar 31, 2:02 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 58 min |
| Mar 31, 2:48 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 27 min |
| Mar 31, 2:55 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Mar 31, 3:56 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 29 min |
| Mar 31, 4:09 PM CDT | Special Weather Statement | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 56 min |
| Mar 31, 4:42 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Mar 31, 6:11 AM CDT | Special Weather Statement | JAN | Morehouse | 29 min |
| Mar 31, 11:54 AM CDT | Special Weather Statement | JAN | West Carroll | 61 min |
| Mar 31, 12:19 PM CDT | Special Weather Statement | JAN | Richland | 31 min |
| Mar 31, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 63 min |
| Mar 31, 11:08 AM CDT | Special Weather Statement | JAN | Ashley | 62 min |
Nearby
Special Weather Statements in Mississippi, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.